MAUDE Adverse Event Report: EXACTECH, INC. TIBIAL INSERT FB SZ 2 LT 8MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. TIBIAL INSERT FB SZ 2 LT 8MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-21-22
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 52 months after a left total ankle replacement procedure, the patient underwent a revision procedure to address prosthesis wear.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10 concomitant devices (b)(4) 350-01-02 - talar implant sz 2 lt.(b)(4) 350-10-03 - ankle sz 3 locking clip.(b)(4) 350-11-03 - tibial plate fb sz 3 lt.(b)(4) 351-91-03 - recip sawblade 8x50x1mm.(b)(4) 351-91-04 - saw-10x75x1.19-stryker.N/a 351-90-08 - 4.5"" vantage pin.The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear.The reported prosthesis wear could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TIBIAL INSERT FB SZ 2 LT 8MM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20181065
Report Number1038671-2024-03412
Device Sequence Number8261413
Product Code HSN
UDI-Device Identifier10885862276308
UDI-Public10885862276308
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2024
Device Catalogue Number350-21-22
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale